# SDR SWAA2023022104377

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 52,417 hours, 26,415 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT SIDEWALL LIGHT IS INOP.<[01] TRANS. TO MEL 33-2-03. SP1B.;[02] RELAMPED L/H EMER EXIT SIDEWALL LT PER AMM CH.33-21-00.
